Alert archive / Kentucky / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 113, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 2, 2006, 8:12 PM CDT for Breckinridge County, Hancock County, Meade County, Kentucky; Perry County, Indiana. It was in force for 48 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2006, 8:12 PM CDT (01:12 UTC)
- Expired
- Apr 2, 2006, 9:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Perry County, IN, Breckinridge County, KY, Hancock County, KY, Meade County, KY
The radar
The Louisville radar (KLVX), 51 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 8:20 PM CDT | TSTM WND DMG | Hawesville, KY | ROOFS OFF OF HOMES |
| Apr 2, 8:24 PM CDT | TSTM WND DMG | Tell City, IN | TREES...POWER LINES...AND STRUCTURE DAMAGE THOUGHOUT COUNTY. |
| Apr 2, 8:45 PM CDT | TSTM WND DMG | Brandenburg, KY | TREES AND POWER LINES DOWN COUNTYWIDE. |
| Apr 2, 8:45 PM CDT | TSTM WND DMG | Hardinsburg, KY | SUMMARY REPORT...5 OR 6 TREES DOWNED ACROSS THE COUNTY. SEVERAL POWERLINES DOWN ACROSS THE NORTHEASTERN PART OF COUNTY. |
| Apr 2, 8:45 PM CDT | HAIL 0.88 | Payneville, KY | NICKEL TO QUARTER SIZED HAIL REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 5:44 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.2 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 80 J/kg
- Mixed-layer CIN
- -308 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 030113
SVRLMK
INC123-KYC027-091-163-030200-
/O.NEW.KLMK.SV.W.0113.060403T0112Z-060403T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
812 PM CDT SUN APR 2 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY
MEADE COUNTY IN NORTH CENTRAL KENTUCKY
HANCOCK COUNTY IN NORTHWEST KENTUCKY
PERRY COUNTY IN SOUTH CENTRAL INDIANA
* UNTIL 900 PM CDT(1000 PM EDT)
* AT 911 PM EDT(811 PM CDT)...THE PUBLIC REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE HURRICANE FORCE
WINDS IN EXCESS OF 80 MPH. SIREN ACTIVATION IS SUGGESTED. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 25 MILES
NORTHWEST OF BRANDENBURG TO 15 MILES SOUTHWEST OF HAWESVILLE...AND
MOVING NORTHEAST AT 65 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HARDINSBURG BY 825 PM
BRANDENBURG BY 940 PM
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE
OR ADVANCED WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM ON THE LOWEST FLOOR.
HURRICANE FORCE WINDS CAN SEVERELY DAMAGE ROOFS, OVERTURN TRAILERS,
AND PUSH TREES INTO HOMES. ITEMS LEFT OUTSIDE MAY BECOME AIRBORNE
MISSILES INJURING PERSONS OR DAMAGING PROPERTY.
LAT...LON 3768 8667 3773 8682 3780 8682 3784 8689
3820 8656 3819 8648 3813 8647 3810 8641
3812 8634 3803 8626 3796 8602 3764 8628
3764 8664
$$
132 follow-up statements
000
WWUS53 KLMK 030136
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
934 PM EDT SUN APR 2 2006
INC123-KYC027-091-163-030200-
/O.CON.KLMK.SV.W.0113.000000T0000Z-060403T0200Z/
PERRY IN-MEADE KY-BRECKINRIDGE KY-HANCOCK KY-
834 PM CDT SUN APR 2 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 900 PM CDT(1000 PM
EDT) FOR HANCOCK...BRECKINRIDGE...MEADE AND PERRY COUNTIES...
AT 933 PM EDT(833 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 80 MPH.
SIREN ACTIVATION IS SUGGESTED. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM DEXTER TO LYONIA...OR ALONG A LINE EXTENDING FROM
34 MILES EAST OF ROCKPORT TO 24 MILES SOUTHEAST OF ROCKPORT...MOVING
EAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WOLF CREEK...GLEN DEAN...UNION STAR AND MCQUADY BY 840 PM CDT
BATTLETOWN...WEBSTER...SIROCCO AND ROFF BY 845 PM CDT
IRVINGTON AND GARFIELD BY 850 PM CDT
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING(200
AM EDT MONDAY MORNING) FOR SOUTH CENTRAL INDIANA AND WESTERN
KENTUCKY.
LAT...LON 3768 8667 3773 8682 3780 8682 3784 8689
3820 8656 3819 8648 3813 8647 3810 8641
3812 8634 3803 8626 3796 8602 3764 8628
3764 8664
$$
AL000
WWUS53 KLMK 030143
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
942 PM EDT SUN APR 2 2006
INC123-KYC027-091-163-030200-
/O.CON.KLMK.SV.W.0113.000000T0000Z-060403T0200Z/
PERRY IN-MEADE KY-BRECKINRIDGE KY-HANCOCK KY-
842 PM CDT SUN APR 2 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 900 PM CDT(1000 PM
EDT) FOR HANCOCK...BRECKINRIDGE...MEADE AND PERRY COUNTIES...
AT 937 PM EDT(837 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 80 MPH.
SIREN ACTIVATION IS SUGGESTED. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM ANDYVILLE TO MCQUADY...OR ALONG A LINE EXTENDING
FROM 35 MILES WEST OF LOUISVILLE TO 27 MILES SOUTHEAST OF ROCKPORT...
MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ROFF...IRVINGTON...GARFIELD AND BRANDENBURG BY 950 PM EDT.
HUDSON...GUSTON...GARRETT AND EKRON BY 955 PM EDT.
BIG SPRING BY 900 PM CDT.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
ALL OF PERRY COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING(200 AM EDT MONDAY MORNING) FOR SOUTH CENTRAL INDIANA AND
WESTERN KENTUCKY.
LAT...LON 3768 8667 3773 8682 3780 8682 3784 8689
3820 8656 3819 8648 3813 8647 3810 8641
3812 8634 3803 8626 3796 8602 3764 8628
3764 8664
$$
ALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 7:15 PM CDT, 57 minutes earlier.
Area forecast discussion, Apr 2, 7:15 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 815 PM EDT SUN APR 2 2006 .EVENING UPDATE:... WILL UPDATE TO REMOVE SVERE THUNDERSTORM WATCH FOR ECENTRL KY. PREVIOUS DISCUSSION BELOW: .SHORT TERM (TONIGHT AND MONDAY)... SCATTERED SHOWERS AND A FEW THUNDERSTORMS DEVELOPING ACROSS PARTS OF FORECAST AREA AT MID AFTERNOON WITH CONSIDERABLY MORE DEVELOPMENT ACROSS THE TENNESSEE. EXPECT THESE STORMS TO CONTINUE TO MOVE TO THE NORTHEAST AND REACH SOUTH CENTRAL KENTUCKY BY LATE AFTERNOON. WARM FRONT HAS MOVED NORTH ACROSS MOST OF THE AREA AND WILL TRACK NORTH INTO CENTRAL INDIANA BY LATE AFTERNOON. COMPLEX FORECAST FOR TONIGHT WITH POTENTIAL FOR SEVERE WEATHER AND STRONGER STORMS ALONG AND AHEAD OF COLD FRONT. AIR HAS DESTABILIZED IN THE WARM SECTOR WITH SURFACE BASED LIS -9 ACROSS PARTS OF MISSOURI AND ARKANSAS. EXPECT TWO SHOTS AT SEVERE WEATHER. FIRST THIS EVENING AS THE STORMS IN TENNESSEE MOVE NORTHEAST FROM TENNESSEE. SECOND WILL BE LATER THIS EVENING INTO EARLY OVERNIGHT AS UNSTABLE AIR FROM MISSOURI WORKS EAST AND COLD FRONT PUSHES INTO CENTRAL KENTUCKY. UPPER LEVEL JET WILL MOVE INTO CENTRAL KENTUCKY BY 06Z WITH A STRONGER JET STREAK BEHIND IT. 40 TO 50 KT WINDS AT 850 MB WILL ALSO AID IN STRONG WINDS GUSTS AS THUNDERSTORMS DEVELOP INTO LINES TONIGHT. ON MONDAY AS THE COLD FRONT MOVES TO THE EAST...WRAP AROUND MOISTURE WILL KEEP CLOUDS OVER THE AREA. COLDER AIR ALOFT ASSOCIATED WITH COLD CORE LOW TO OUR NORTH WILL KEEP AIR UNSTABLE ENOUGH FOR SCATTERED SHOWERS TO DEVELOP...ESPECIALLY ACROSS THE NORTHERN HALF OF THE FORECAST AREA. TEMPERATURES WILL NOT RISE MUCH DURING THE DAY MONDAY WITH READINGS REMAINING NEARLY STEADY THROUGH THE DAY. WILL GO A LITTLE COOLER THAN GFS MOS BUT BELIEVE NAM MOS IS TOO COOL...ESPECIALLY AT LEX. WILL GO WITH A BLEND. SCHOLZ .LONG TERM (MONDAY NIGHT THROUGH SUNDAY)... MONDAY NIGHT THROUGH WEDNESDAY... FAIRLY BENIGN WEATHER PATTERN FOR THIS PERIOD. AN UPPER LEVEL RIDGE WILL MOVE ACROSS THE OHIO VALLEY IN THE WAKE OF A DEPARTING TROUGH. AT THE SURFACE COOL HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NORTHERN PLAINS. SKIES WILL CLEAR BETWEEN 00Z AND 12Z TUESDAY AND REMAIN CLEAR UNTIL HIGH CLOUDS INCREASE LATE WEDNESDAY AFTERNOON. ONLY CONCERN WILL BE TEMPERATURES TUESDAY MORNING. MODEL GUIDANCE NUMBERS ARE CONSISTENT WITH LOWS IN THE LOWER 30S. THIS COMBINED WITH DIMINISHING WINDS WILL MAKE FROST A DISTINCT POSSIBILITY ESPECIALLY ACROSS EAST CENTRAL KENTUCKY AND SOUTHERN INDIANA. READINGS WILL REBOUND TUESDAY AFTERNOON AS HIGHS TOP OUT IN THE UPPER 50S AND LOWER 60S. TEMPERATURES WEDNESDAY WILL BE A FEW DEGREES WARMER. WEDNESDAY NIGHT THROUGH SUNDAY... MID RANGE MODELS ARE HAVING SOME DIFFICULTY RESOLVING THE UPPER LEVEL PATTERN FOR THIS FORECAST PERIOD. THE MAIN CONCERN WILL BE ADDITIONAL ENERGY DROPPING INTO THE EASTERN UNITED STATES TROUGH AT THE BEGINNING OF THE PERIOD AND AN ADDITIONAL TROUGH DEVELOPING OFF THE WEST COAST. THIS WILL AFFECT THE TIMING AND STRENGTH OF A TROUGH OVER THE INTERIOR WEST AT 00Z THURSDAY. FOR CONSISTENCY WE WILL USE THE GFS ENSEMBLE FOR THIS FORECAST. SHOWERS AND SCATTERED THUNDERSTORMS WILL MOVE INTO THE LOWER OHIO VALLEY THURSDAY AS A WARM FRONT TRAVELS NORTH THROUGH THE REGION. THUNDERSTORMS WILL REMAIN POSSIBLE FRIDAY IN THE WARM MOIST AIRMASS AHEAD OF A COLD FRONT. PRECIPITATION SHOULD END FRIDAY NIGHT. FOR NOW WE WILL KEEP MOST OF SATURDAY AND SUNDAY DRY. AS MENTIONED THIS IS A LOW CONFIDENCE FORECAST AND WE MAY NEED TO ADD PRECIPITATION TO NEXT WEEKENDS FORECAST IF THE EUROPEAN AND CANADIAN MODELS VERIFY. --JA && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Apr 2, 2:40 PM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 340 PM EDT SUN APR 2 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-030830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 340 PM EDT SUN APR 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. A WARM FRONT WILL CONTINUE TO LIFT NORTHWARD ACROSS THE OUTLOOK AREA THIS AFTERNOON...HELPING GENERATE SCATTERED SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL... GUSTY WINDS... DANGEROUS CLOUD TO GROUND LIGHTNING... AND LOCALLY HEAVY RAINS. TONIGHT...AS LOW PRESSURE MOVES INTO THE GREAT LAKES REGION...A COLD FRONT IS FORECAST TO PUSH EASTWARD ACROSS THE LOWER OHIO VALLEY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER MISSOURI AND ILLINOIS THIS EVENING ...AND TRAVEL EASTWARD INTO THE OUTLOOK AREA AHEAD OF THE FRONT...LIKELY FORMING INTO A SQUALL LINE WITH SEVERE THUNDERSTORMS. BASED ON CURRENT DATA...THE BEST CHANCES FOR WIDESPREAD SEVERE WEATHER IN THE OUTLOOK AREA ARE BETWEEN 11 PM AND 4 AM EDT. THE STORMS TONIGHT WILL LIKELY BE FAST MOVING...WITH DAMAGING WINDS THE MAIN THREAT...ALONG WITH LARGE HAIL. ISOLATED TORNADOES CANNOT BE RULED OUT. LOCATIONS WEST OF I-65 HAVE THE BEST CHANCES OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A WEATHER SYSTEM IS FORECAST TO MOVE INTO THE REGION LATE THURSDAY INTO FRIDAY...BRINGING ANOTHER CHANCE OF THUNDERSTORMS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR WEATHER CONDITIONS THIS EVENING AND TONIGHT. SPOTTER ACTIVATION IS LIKELY...MAINLY TONIGHT. LISTEN TO NOAA WEATHER RADIO...LOCAL MEDIA... OR VISIT OUR WEBSITE AT WEATHER.GOV/LOUISVILLE FOR UPDATES AND MORE INFORMATION. JA
In the hours before
Local storm report, Apr 2, 6:29 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
729 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM LIGHTNING GEORGETOWN 38.30N 85.97W
04/02/2006 FLOYD IN TRAINED SPOTTER
HOUSE SET ON FIRE BY LIGHTNING STRIKE
&&
CALLAHANLocal storm report, Apr 2, 7:04 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
804 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG SADIEVILLE 38.39N 84.54W
04/02/2006 SCOTT KY TRAINED SPOTTER
DEBRIS ON ROADS. LARGE LIMBS DOWN.
&&
CALLAHANLocal storm report, Apr 2, 7:45 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
845 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST IRELAND 38.42N 87.00W
04/02/2006 M65 MPH DUBOIS IN AMATEUR RADIO
&&
CALLAHANLocal storm report, Apr 2, 7:53 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
853 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM TSTM WND GST JASPER 38.39N 86.94W
04/02/2006 M81 MPH DUBOIS IN MESONET
&&
CALLAHANLocal storm report, Apr 2, 7:59 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
859 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM TSTM WND GST HUNTINGBURG 38.30N 86.96W
04/02/2006 M69 MPH DUBOIS IN ASOS
&&
CALLAHANLocal storm report, Apr 2, 8:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
904 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM TSTM WND GST BIRDSEYE 38.31N 86.70W
04/02/2006 E60 MPH DUBOIS IN AMATEUR RADIO
&&
CALLAHANThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:47 PM CDT | Severe Thunderstorm Warning | LMK | Hancock | 28 min |
| Apr 2, 7:58 PM CDT | Tornado Warning | LMK | Butler, Ohio | 47 min |
| Apr 2, 8:02 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 28 min |
| Apr 2, 8:29 PM CDT | Tornado Warning | LMK | Grayson | 46 min |
| Apr 2, 8:32 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 43 min |
| Apr 2, 8:43 PM CDT | Tornado Warning | LMK | Ohio | 17 min |
| Apr 2, 8:45 PM CDT | Severe Thunderstorm Warning | LMK | Oldham, Trimble | 45 min |
| Apr 2, 8:57 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Meade | 33 min |
| Apr 2, 9:01 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 14 min |
| Apr 2, 9:04 PM CDT | Tornado Warning | LMK | Logan | 41 min |
| Apr 2, 9:06 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Shelby, Spencer | 24 min |
| Apr 2, 9:10 PM CDT | Tornado Warning | LMK | Jefferson, Shelby | 35 min |
| Apr 2, 9:12 PM CDT | Severe Thunderstorm Warning | LMK | Butler | 33 min |
| Apr 2, 9:25 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Spencer | 35 min |
| Apr 2, 9:27 PM CDT | Severe Thunderstorm Warning | LMK | Franklin | 33 min |
| Apr 2, 9:28 PM CDT | Severe Thunderstorm Warning | LMK | Casey | 21 min |
| Apr 2, 9:39 PM CDT | Severe Thunderstorm Warning | LMK | Lincoln | 36 min |
| Apr 2, 9:41 PM CDT | Severe Thunderstorm Warning | LMK | Scott, Woodford | 34 min |
| Apr 2, 9:44 PM CDT | Tornado Warning | LMK | Logan | 16 min |
| Apr 2, 9:49 PM CDT | Severe Thunderstorm Warning | LMK | Anderson | 26 min |
| Apr 2, 9:53 PM CDT | Severe Thunderstorm Warning | LMK | Butler | 37 min |
| Apr 2, 9:53 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 37 min |
| Apr 2, 9:56 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Taylor | 34 min |
| Apr 2, 9:58 PM CDT | Severe Thunderstorm Warning | LMK | Fayette | 32 min |
| Apr 2, 9:58 PM CDT | Tornado Warning | LMK | Logan | 31 min |
| Apr 2, 10:07 PM CDT | Tornado Warning | LMK | Green, Taylor | 23 min |
| Apr 2, 10:11 PM CDT | Severe Thunderstorm Warning | LMK | Marion | 20 min |
| Apr 2, 10:17 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe | 43 min |
| Apr 2, 10:19 PM CDT | Severe Thunderstorm Warning | LMK | Casey | 26 min |
| Apr 2, 10:21 PM CDT | Tornado Warning | LMK | Warren | 24 min |
| Apr 2, 10:32 PM CDT | Severe Thunderstorm Warning | LMK | Lincoln | 28 min |
| Apr 3, 12:32 AM CDT | Severe Thunderstorm Warning | LMK | Warren | 13 min |
| Apr 2, 7:39 PM CDT | Severe Thunderstorm Warning | LMK | Dubois | 36 min |
| Apr 2, 8:09 PM CDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Orange, Washington | 51 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2006Severe Thunderstorm Warnings in Indiana, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.